Cold Body After Taking Antibiotics In Children Aged 18 Months?

Good night, my child is 18 months of age. Four days ago he was fully immunized … his body was hot and swollen on the injection arm … in the afternoon his body was angered. I gave the medicine Paracetamol from Posyandu but when my child vomited and was sweating and his body returned to normal .. at night the anget returned again and continued to heat … in the morning I took it to the doctor 24 hours but until there his body dropped so anget not hot anymore … he give antibiotics and cold + flu drugs (concoction) because my child has a cold too before the immunization … the anget goes down … but after 3 days of taking the medicine the body gets really cold … what is the effect of antibiotics? Is it dangerous to be cold? Do you continue to take antibiotics or just stop? Please enlighten the doctor. Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all you should do an objective body temperature check first by using a thermometer to find out whether the child's body temperature is still normal or not. Normally body temperature ranges between 36-37.5 degrees Celsius. Objective measurements are very important because measurements by hand are very inaccurate. The child's body can feel cold when you check with your hands that are relatively hot for example, or you check in a cold room.


If indeed your child's body temperature is below 36 degrees Celsius, then it can only be said that your child's body temperature is below normal. There are several possible causes:

room temperatures are too cold for children (very very rare in a tropical country like Indonesia)
thyroid hormone disorders
serious bodily injury (including severe burn)
severe malnutrition
severe anemia
severe infection
side effects of certain drugs
alcohol consumption

Drugs that have the potential to cause the body to cool down include antidepressant drugs, antipsychotics, narcotic painkillers, and sedative drugs. Antibiotics are not known to cause the body to become cold.


If indeed your child's body temperature is below 36 degrees Celsius and your child experiences symptoms such as looking weak, shivering, shallow breathing and slow, decreased consciousness (the child looks very sleepy and continues to sleep), the child looks confused, not actively playing like usually, the skin looks pale or reddish, you should immediately take your child to the hospital for further evaluation. During the trip, cover your child with a warm blanket and give layered clothes for the child (including wearing hats, gloves, socks) to help warm the body, adjust the temperature around the child so it is not too cold, and keep the child's body dry.

So much information from me, hopefully enough answer

: by

Related Question

Small Spots On The Lips Of The Vagina?

Small Spots On The Lips Of The Vagina?

(1 year ago)

Hello there in my labia minora area there are nodules like papilla on my tongue, I am broaching the nodule similar to Hirsuties papillaris vulvae, I am worried whether it is danger...

Rabies?

Rabies?

(11 months ago)

hello, I want to ask first I was bitten by a neighbor’s pet dog 10-11 years ago then my parents said that I had been injected once and the dog that bit me did not die for mor...

Causes And Coping With Moods That Are Not Clear?

Causes And Coping With Moods That Are Not Clear?

(1 year ago)

lately my mood is not organized sometimes I am sad and always want to scold people who talk to me but a few moments later my mood is back again as usual, is that normal or not?...

Leave a Reply

Your email address will not be published. Required fields are marked *